# SDR UIEA200800063

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,174 hours, 18,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B38174
- Condition: Cracked
- Location: Bs 1893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FAILED TO CLOSE DURING NORMAL OPERATION.  FOUND AFT POSITION ROTARY LIFT ACTUATOR FRAME REINFORCEMENT FITTING CRACKED.  REPLACED FITTING 65B38174-3 PER STANDARD PRACTICES IAW SRM 51-30-02 AND LIFT ACTUATOR 60B00305-1 PER AMM 52-34-03.  OPS CHECK NORMAL.
